Alert archive / Maine / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 8, 2012, 8:45 PM EDT for 4 counties in Maine; Carroll County, New Hampshire. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 8:45 PM EDT (00:45 UTC)
- Expired
- Jun 8, 2012, 9:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH
The radar
The Portland,ME radar (KGYX), 33 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
475
WUUS51 KGYX 090045
SVRGYX
MEC001-005-017-031-NHC003-090130-
/O.NEW.KGYX.SV.W.0016.120609T0045Z-120609T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
845 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE...
SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
EASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHERN YORK COUNTY IN SOUTHWEST MAINE...
WESTERN CUMBERLAND COUNTY IN MAINE...
* UNTIL 930 PM EDT...
* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF BRIDGTON
TO 14 MILES SOUTHEAST OF FRYEBURG TO OSSIPEE...AND MOVING EAST
SOUTHEAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIRAM...CORNISH...BRIDGTON...NAPLES...SEBAGO LAKE STATE PARK...
RAYMOND...STANDISH...NORTH WINDHAM...SOUTH WINDHAM AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4400 7028 4377 7028 4360 7064 4369 7129
4385 7095 4414 7092
TIME...MOT...LOC 0045Z 279DEG 25KT 4405 7082 4384 7082
4369 7111
$$
JC1 follow-up statement
484
WWUS51 KGYX 090113
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
913 PM EDT FRI JUN 8 2012
MEC001-017-NHC003-090123-
/O.CAN.KGYX.SV.W.0016.000000T0000Z-120609T0130Z/
ANDROSCOGGIN ME-OXFORD ME-CARROLL NH-
913 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL...SOUTH
CENTRAL OXFORD AND EXTREME SOUTHWESTERN ANDROSCOGGIN COUNTIES IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4367 7085 4381 7062 4402 7062 4394 7029
4389 7028 4377 7028 4361 7063
TIME...MOT...LOC 0113Z 279DEG 25KT 4402 7055 4381 7055
4367 7081
$$
MEC005-031-090130-
/O.CON.KGYX.SV.W.0016.000000T0000Z-120609T0130Z/
YORK ME-CUMBERLAND ME-
913 PM EDT FRI JUN 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR WESTERN CUMBERLAND AND NORTH CENTRAL YORK COUNTIES...
AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NAPLES TO FRYE ISLAND TO
LIMERICK...MOVING EAST...SOUTHEAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRYE
ISLAND...JORDAN BAY...LOWER BAY...RAYMOND...NORTH WINDHAM...
STANDISH...SOUTH WINDHAM AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4367 7085 4381 7062 4402 7062 4394 7029
4389 7028 4377 7028 4361 7063
TIME...MOT...LOC 0113Z 279DEG 25KT 4402 7055 4381 7055
4367 7081
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:29 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 8, 7:29 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 729 PM EDT FRI JUN 8 2012 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA THIS EVENING AND WILL PUSH OFFSHORE AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD OVER THE REGION SATURDAY THROUGH SUNDAY. HIGH PRESSURE WILL MOVE OFFSHORE ON MONDAY AND WILL REMAIN ANCHORED OFF THE EAST COAST THROUGH TUESDAY. A SLOW MOVING COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY. LOW PRESSURE WILL FORM ON THE FRONT OVER SOUTHERN NEW ENGLAND AS IT SHIFTS INTO THE REGION WEDNESDAY NIGHT AND THURSDAY. LOW PRESSURE WILL SLOWLY DRIFT SOUTHEAST THURSDAY NIGHT THROUGH FRIDAY. && .NEAR TERM /THROUGH SATURDAY/... UPDATE... NEXT BATCH QUICKLY DEVELOPING OVER NRN NH AND THE MTNS OF ME AND HEADING SE. WINDS CONT TO VEER AND THIS BATCH SHOULD BE MOVING MORE TOWARDS THE SE THAN THE FIRST BATCH. SRN NH AND INTERIOR YORK CO HAVE NOT BEEN WORKED OVER YET FROM THE FIRST SET OF STORMS AND THIS AREA WILL BE CLOSELY MONITORED FOR SVR WX POTENTIAL. INFLOW AND HELICITY VALUES WILL BE HIGHER FOR THIS NEW BAND. DAMAGING WINDS OCCURRED JUST N OF LEEDS TODAY...WITH ONE INCH HAIL IN THE SEBAGO/GORHAM AREA WITH THE PAST SET OF STMS. PREV DISC... COLD FRONT APPROACHING FROM THE NORTHWEST CURRENTLY DRIVING A LINE OF THUNDERSTORMS THROUGH THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE EARLY THIS AFTERNOON. OTHER SCATTERED CONVECTION POPPING RANDOMLY ACROSS WESTERN NEW ENGLAND AND SOUTHERN NEW HAMPSHIRE. HIGH CLOUDS LIMITING HEATING SOMEWHAT BUT WITH FREEZING LEVELS RUNNING 8 TO 9 K FT WON'T TAKE MUCH TO PRODUCE HAIL. IN ADDITION TO HAIL...INCREASING DYNAMICS AND SHEAR LATER THIS AFTERNOON AND THIS EVENING MAY PRODUCE SOME BOWING LINE SEGMENTS AND WIND DAMAGE. SPC DOWN-PLAYING THE POSSIBILITY OF A WATCH ATTM BUT WILL BE MONITORING THE SITUATION. EXPECT MUCH OF THIS ACTIVITY TO PUSH EAST OF THE FORECAST AREA BY MIDNIGHT WITH CLEARING SKIES AND SOME LIGHT PATCHY FOG IN SPOTS. SHOULD SEE LOWS OVERNIGHT IN THE 40S TO NEAR 50. && .SHORT TERM /SATURDAY NIGHT/... FINALLY SOME MORE SETTLED WEATHER FOR THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE NORTHEAST. LOOKING FOR MOSTLY SUNNY SKIES SATURDAY WITH HIGHS IN THE 70S TO NEAR 80. MOSTLY CLEAR SATURDAY NIGHT. LIGHT WINDS AND SOME FAIRLY DRY AIR WILL ALLOW TEMPS TO DROP INTO THE LOWER TO TO MID 40S IN THE NORTH AND MID 40S TO NEAR 50 IN THE SOUTH. && .LONG TERM /SUNDAY THROUGH FRIDAY/... UPR LVL RIDGE AND SFC HIGH PRES BUILD OVER THE NE SUNDAY THRU TUESDAY BRINGING DRY AND WARMER WX TO THE FCST AREA. H5 TEMPS WARM FROM THE W AND WILL PUSH TEMPS TO VERY MILD LEVELS. HOWEVER AS THE HIGH DRIFTS TO THE E ONSHORE FLOW AND/OR SEA BREEZES WILL KEEP COASTAL AREAS AND ADJACENT INTERIOR MAINE ZONES A LITTLE COOLER. THE UPR LVL RIDGE BEGINS TO BREAK DOWN TUESDAY NGT AS AN UPR LVL TROF TO THE W PUSHES E THRU THE GREAT LAKES. THE SFC HIGH WEAKENS CONSIDERABLY AS A SFC LOW AND ASSOCIATED FRONTAL BOUNDARY SLOWLY MOVE TO THE E TUESDAY NGT. THE UPR LVL TROF AND SFC FNT MOVE INTO THE NE WEDNESDAY AND WEDNESDAY NGT BRINGING SHRA AND PSBL TSTMS. THE UPR LVL SYSTEM STALLS OVER THE REGION WITH THE SFC LOW AND FNT DOING THE SAME. THIS WILL LIKELY KEEP SHRA AND PSBL TSTMS AROUND THURSDAY AND THURSDAY NGT. THESE WX FEATURES WEAKEN AND MOVE OFFSHORE FRIDAY ALLOWING SLOW IMPROVEMENT IN OUR WX. GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR SUNDAY AND SUNDAY NGT. FOR REST OF THE LONG TERM FCST USED GMOS...EXCEPT USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR MAX AND MIN TEMPS. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... SHORT TERM...IFR/LIFR CEILINGS ALONG THE MAINE COAST THIS EVENING...IMPROVING TO VFR AFTER MIDNIGHT. VFR SATURDAY AND SATURDAY NIGHT. LONG TERM /SUNDAY THROUGH WEDNESDAY/...VFR THRU TUESDAY NGT. LOWERING CIG/VSBY TO IFR OR LOWER WITH DEVELOPING SHRA AND PSBL TSTMS DURING THE DAY WEDNESDAY. && .MARINE... SHORT TERM...NO FLAGS...ALTHOUGH SOME THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEFLY GUSTY WINDS. LONG TERM /SUNDAY THROUGH WEDNESDAY/...HIGH PRES KEEPS WINDS AND SEAS BELOW SCA LEVELS SUNDAY THRU TUESDAY. AN INCREASINGLY SOUTHERLY FLOW AHEAD OF AN APPROACHING LOW AND CD FNT COULD PUSH WINDS AND SEAS TO SCA LEVELS ON WEDNESDAY && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 8, 7:32 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 732 PM EDT FRI JUN 8 2012 ANZ150>154-MEZ007>009-012>014-018>028-NHZ001>010-013-014-092345- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 732 PM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLY THROUGH THIS EVENING IN ADVANCE OF AN APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 8, 6:05 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
605 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 E ANDOVER 44.64N 70.65W
06/08/2012 E1.00 INCH OXFORD ME PUBLIC
VERY STRONG WINDS AND HAIL
&&
EVENT NUMBER GYX1200073
MCSpecial weather statement, Jun 8, 6:48 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
648 PM EDT FRI JUN 8 2012
NHZ002-003-082330-
NORTHERN GRAFTON-SOUTHERN COOS-
648 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWEST COOS COUNTY AND
NORTHERN GRAFTON COUNTY THROUGH 730 PM EDT...
AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES NORTHWEST OF LISBON...OR ABOUT
9 MILES SOUTHWEST OF ST. JOHNSBURY...MOVING EAST AT 35 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LISBON...LANDAFF
CENTER...SUGAR HILL...LITTLETON...FRANCONIA...EASTON...FOREST LAKE
STATE PARK...BETHLEHEM...FRANCONIA NOTCH STATE PARK AND WHITEFIELD
THROUGH 730 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4430 7204 4432 7204 4434 7198 4435 7191
4434 7186 4436 7182 4439 7181 4442 7177
4437 7141 4404 7158 4421 7207 4424 7206
4428 7207
MARINESpecial weather statement, Jun 8, 7:16 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT FRI JUN 8 2012
MEZ007>009-012>014-NHZ001>006-090015-
CENTRAL SOMERSET-NORTHERN CARROLL-NORTHERN COOS-NORTHERN
FRANKLIN-NORTHERN GRAFTON-NORTHERN OXFORD-SOUTHERN CARROLL-SOUTHERN
COOS-SOUTHERN FRANKLIN-SOUTHERN GRAFTON-SOUTHERN OXFORD-SOUTHERN
SOMERSET-
716 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY...OXFORD
COUNTY...COOS COUNTY...CARROLL COUNTY...GRAFTON COUNTY AND FRANKLIN
COUNTY THROUGH 815 PM EDT...
AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
4 MILES SOUTHWEST OF BRASSUA TO 4 MILES SOUTHWEST OF OQUOSSOC TO 6
MILES NORTHWEST OF PIERMONT...OR ALONG A LINE EXTENDING FROM 13 MILES
EAST OF JACKMAN TO 9 MILES SOUTHWEST OF RANGELEY TO 12 MILES
SOUTHWEST OF WOODSVILLE...MOVING EAST AT 30 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MOLLIDGEWOCK
STATE PARK...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...FOREST LAKE
STATE PARK...DALTON...GILMAN...TIM POND...OQUOSSOC...LONG POND...
EUSTIS AND WOODSVILLE THROUGH 815 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4409 7205 4419 7207 4494 7093 4569 7002
4562 6970 4552 6977 4511 6965 4475 7008
4371 7179 4388 7219
MARINELocal storm report, Jun 8, 8:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
826 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL NORTH CONWAY 44.05N 71.13W
06/08/2012 M0.25 INCH CARROLL NH CO-OP OBSERVER
&&
EVENT NUMBER GYX1200074
MCSpecial weather statement, Jun 8, 8:42 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
842 PM EDT FRI JUN 8 2012
NHZ003-005-007>009-090145-
BELKNAP-MERRIMACK-NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
842 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...BELKNAP
COUNTY...MERRIMACK COUNTY AND GRAFTON COUNTY THROUGH 945 PM EDT...
AT 843 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES NORTH OF LAKE TARLETON STATE PARK TO 5 MILES NORTH OF
HANOVER...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF WOODSVILLE
TO 9 MILES NORTH OF WHITE RIVER JUNCTION...MOVING SOUTHEAST AT 40
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND ORFORD...PIERMONT...HANOVER...LAKE TARLETON STATE PARK...
LYME...LEBANON...WENTWORTH...WARREN...ENFIELD AND ELLSWORTH THROUGH
945 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4377 7221 4383 7219 4386 7220 4390 7217
4392 7213 4394 7213 4407 7196 4358 7131
4319 7194 4371 7230
MARINELocal storm report, Jun 8, 8:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
843 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 3 E ORFORD 43.90N 72.09W
06/08/2012 E0.25 INCH GRAFTON NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1200075
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:02 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 43 min |
| Jun 8, 9:37 PM EDT | Special Weather Statement | GYX | York | 38 min |
| Jun 8, 8:42 PM EDT | Special Weather Statement | GYX | Belknap, Grafton | 63 min |
| Jun 8, 8:58 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Strafford, Sullivan | 62 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2012Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.